Join Date: Apr 2006
Location: Mississippi, USA
All CNS depressants can cause or worsen depression, according to my first psychiatrist. I never made the connection between the terms "CNS depressant" and "depression" until he told me this because I had always assumed that CNS depressants simply slowed down the body and didn't really have much to do with psychological depression, but apparently continual usage of CNS depressants like benzos can indeed cause or worsen depression. It makes sense given the fact that this increase in depression that you describe seems to have coincided with your increase in Klonopin usage. I'm guessing that it's more than coincidence. I can't tell you how to remedy this because I'm not a medical professional, but either of what you've suggested so far sounds like a reasonable place to start with your doctor.
Wellbutrin SR 300mg, Eskalith CR 900mg, Luvox 100mg
Things I have tried:
Lexapro, Zoloft, Celexa, Prozac, Paxil, Effexor XR, Remeron, Wellbutrin SR, Eskalith CR, Topamax, Valium, Xanax, Ativan, Ambien, Restoril, Desyrel, Ritalin, Adderall, Dexedrine, Inderal, Lopressor, Thorazine, Lamictal, Abilify, Depakote, Geodon, Seroquel, doxepin, chloral hydrate